# SDR SWAA2021073091818

- Difficulty date: July 7, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST...RT WING O/B T/E FLAP HAS AFT EDGE DELAMINATING AT I/B CORNER ; / [01] PERFORMED CUT OUT OF 3 3/8 ' BY 1 1/4' AT DAMAGED AREA; NO WATER FOUND; NO CORE DAMAGE FOUND AT RT WING O/B T/E FLAP I/B CORNER.; [02] PERFORMED CUT OUT OF 3 3/8 ' BY 1 1/4' AT DAMAGED AREA AS PER B737-700 SRM 51-70-10-2R-4; NO WATER FOUND; NO CORE DAMAGE FOUND AT RT WING O/B T/E FLAP I/B CORNER; [03] VERIFIED JOB IN STEP2.; [04] CLEANED DAMAGED AREA AND FABRICATED FILLERS AND DOUBLER REF B737-700 SRM 51-70-10-2R-4 REPAIR 4. APPLIED BONGEL AC 130; AND ADHESIVE PRIMER BMS 5-137 REF B737-700 SRM 51-70-10 PARAGRAPHS 14 AND 15.; [05] VERIFIED STEP 4; [06] INSTALLED REPAIR AT RT WING O/B T/E FLAP LOWER SURFACE I/B CORNER. REF B737-700 SRM 51-70-10-2R-4 REPAIR 4. PERFORMED A VISUAL INSPECTION AND TAP - TEST INSPECTION NO DAMAGES AND NO DELAMINATION FOUND REF B737 NDT PART 1 51-05-01.; [07] ACCOMPLISH TAP TEST ON REPAIR AREA FOUND NO DELAMINATION AS PER B737 NDTM 51-05-01 SECTION 5. RESTORE AREA TO ORIGINAL. FINISHES .; [08] VERIFIED STEP #7; [09] VERIFIED ALL STEPS ACCOMPLISHED
